# SDR DALA2019052603256

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 103,388 hours, 15,164 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

SHIP 188; FLIGHT 50 DIVERTED TO JFK DUE TO REPORT FROM SLC TOWER OF SMOKE FROM LEFT ENGINE ON TAKE-OFF AND FLIGHT CREW NOTED LEFT N1 VIBES HIGHER THAN RIGHT ENGINE N1 VIBES. EMERGENCY DECLARED ON ARRIVAL DUE TO UNCERTAINTY OF LEFT ENGINE AND OVERWEIGHT LANDING. CORRECTIVE ACTION: MAINTENANCE INSPECTED INLET, EXHAUST, AND CHIP DETECTORS WITH NO FINDINGS; THEN PERFORMED HIGH POWER RUN AND N1 VIBRATION WAS WITHIN LIMITS AT 1.9 UNITS.
